Alert archive / Georgia / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 182, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 15, 2004, 5:58 PM EDT for Camden County, Georgia; Nassau County, Florida. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2004, 5:58 PM EDT (21:58 UTC)
- Expired
- Jul 15, 2004, 7:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
Counties Nassau County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 33 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 6:15 PM EDT | TSTM WND DMG | Callahan, FL | FEW TREES DOWN ON POWERLINES. LARGE LIMBS DOWN. NUMEROUS LIGHTNING STRIKES TO TRANSFORMERS. REPORTED BY OKEFENOKEE REMC. |
| Jul 15, 6:15 PM EDT | TSTM WND DMG | Callahan, FL | FEW TREES DOWN ON POWERLINES. LARGE LIMBS DOWN. NUMEROUS LIGHTNING STRIKES TO TRANSFORMERS. REPORTED BY OKEFENOKEE REMC. |
| Jul 15, 6:15 PM EDT | TSTM WND DMG | Colesburg, GA | POWERLINES DOWN AND TREES ON POWERLINES. |
| Jul 15, 6:15 PM EDT | TSTM WND DMG | Colesburg, GA | POWERLINES DOWN AND TREES ON POWERLINES. |
| Jul 15, 6:15 PM EDT | HAIL 0.75 | Kings Ferry, FL | DIME SIZE HAIL. REPORED BY OKEFENOKEE REMC. |
| Jul 15, 6:15 PM EDT | HAIL 0.75 | Kings Ferry, FL | DIME SIZE HAIL. REPORED BY OKEFENOKEE REMC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 4:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2953 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KJAX 152158
SVRJAX
FLC089-GAC039-152300-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT THU JUL 15 2004
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NASSAU COUNTY IN NORTHEAST FLORIDA
CAMDEN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 700 PM EDT
* AT 558 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH LARGE HAIL AND DAMAGING WINDS 8 MILES WEST
OF HILLIARD...OR ABOUT 8 MILES SOUTH OF FOLKSTON...MOVING EAST AT
35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 700 PM EDT...
HILLIARD AND BRYCEVILLE...
KINGS FERRY AND CALLAHAN...
NASSAU VILLAGE-RATLIFF AND WAVERLY...
COLESBURG AND WOODBINE...
KINGSLAND...
HARRIETTS BLUFF...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3076 8146 3059 8143 3063 8148 3060 8150
3057 8172 3033 8201 3058 8196 3077 8201
3088 8184 3109 8189 3115 8173 3104 8148
3100 8149 3094 8139
$$
WELSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:42 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 15, 2:42 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EDT THU JUL 15 2004 .CURRENTLY...STRONG TO SVR TSTMS ONGOING ACROSS THE E 1/2 OF THE AREA. THIS ACTIVITY IS FIRING IN RESPONSE TO A COMBINATION OF HIGH INSTABILITY...A VORTICITY AXIS EXTENDING FROM THE W ATLC ACROSS N FL TO THE N CENTRAL GOMEX (WITH INDIVIDUAL VORT MAXES MOVING ALONG IT)... AND STRENGTHENING LOW-LEVEL SHEAR. 500 MB TEMPS HAVE DROPPED UPSTREAM TO AROUND -9C AND LIS ARE APPROACHING -10. ONLY NVA (NEGATIVE VORTICITY ADVECTION) NW OF THE AREA IS PREVENTING TSTMS FROM ERUPTING...BUT ISOLD CONVECTION OVER SE AL AND OUR N GA ZONES MAY BE SIGN OF MORE EXTENSIVE DEVELOPMENT LATER IN THE DAY AHEAD OF SFC FRONT. .SHORT TERM...LOSS OF DAYTIME HEATING AND LACK OF DYNAMICS WILL REDUCE POPS THIS EVENING...ALTHO SHEAR AXIS WILL REMAIN ACROSS S ZONES. IN ADDITION...ANY OUTFLOWS INTO VERY UNSTABLE AIR OVER REMAINDER OF ZONES MAY KEEP CONVECTION GOING LATE IF IT CAN DEVELOP. FOR NOW...WILL KEEP CHANCE POPS THRU EVENING OVER MOST ZONES AND DIMINISH TOWARD MIDNIGHT. MAY NEED TO ADJUST THIS TOWARD PRESS TIME. FRI...LACK OF ORGANIZED PVA WILL LEAD TO LESS BUT MORE UNIFORM COVERAGE OF MAINLY AFTN TSTMS. HOWEVER...THIS FCST IS CONTINGENT ON NO IMPULSES MOVING RAPIDLY SE ON BACKSIDE OF ABNORMALLY DEEP ATLC TROF. NEEDLESS TO SAY...THERE IS A LOT OF UNCERTAINTY WITH THIS FCST. MAV MOS SHOWS VERY HIGH POPS...WITH MORE THAN 80% ACROSS S ZONES. THINK THIS IS OVERDONE...BUT ALSO DONT BUY LACK OF SIGNIFICANT POPS IN ETA. SO...WILL USE GFS PRECIP FIELD BUT SCALE BACK ROUGHLY 20%. THANX FOR COORD MLB/TBW SAT...MODEL DIFFERENCES CONTINUE WITH GFS DEVELOPING SIGNIFICANT SFC LOW NR KATL. NO SUCH DEVELOPMENT IN ETA SUITE. HOWEVER...MOS NUMBERS CLOSE SO WILL GENERALLY BLEND WITH ROUGHLY 60% AREA-WIDE. .LONG TERM...GRADUALLY REDUCE POPS THRU THE PERIOD AS GFS INDICATES MORE MID-LEVEL DRYING OCCURS AND PATTERN DAMPENS SOMEWHAT BY THE MIDDLE OF NEXT WEEK. && .MARINE...ANOTHER NOCTURNAL SURGE TONIGHT WITH SCEC NEEDED. NOT MUCH CHANGE TO REMAINDER OF FCST. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 94 72 89 / 30 30 20 60 SSI 75 90 76 88 / 40 30 20 60 JAX 73 92 73 90 / 40 40 30 60 SGJ 75 91 75 90 / 40 50 30 60 GNV 72 90 72 88 / 30 50 40 60 OCF 72 89 72 88 / 30 50 40 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. && CARROLL/CAMP
Hazardous weather outlook, Jul 15, 9:30 AM EDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EDT THU JUL 15 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151600- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 930 AM EDT THU JUL 15 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD THUNDERSTORMS WILL DEVELOP THIS LATE THIS MORNING WITH THE EARLY DEVELOPMENT IN THE SUWANNEE VALLEY AND ALONG THE FLORIDA/GEORGIA STATE LINE. BEST CHANCES MAINLY IN THOSE COUNTIES ALONG AND NORTH OF INTERSTATE 10. STORMS WILL BE MOVING EAST AT 20 MPH. A FEW STORMS MAY BECOME STRONG TO SEVERE AND PRODUCE DOWNBURST WIND GUSTS TO 50 MPH...HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL TO 2 INCHES OR MORE. HEAT INDICES MAY APPROACH 105 DEGREES IN AREAS THAT DO NOT GET EARLY RAIN...LATER THIS AFTERNOON. INDICES THIS HIGH CAN RESULT IN HEAT EXHAUSTION IN A SHORT AMOUNT OF TIME. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS PHYSICAL ACTIVITY. DRINK PLENTY OF NON-ALCOHOLIC FLUIDS TO AVOID DEHYDRATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED MAINLY AFTERNOON THROUGH LATE EVENING THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE PERIOD. ISOLATED STORMS WILL PRODUCE STRONG GUSTY WINDS AND HAIL. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. WELSH
In the hours before
Special weather statement, Jul 15, 5:25 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 525 PM EDT THU JUL 15 2004 FLZ023-030-031-152215- BAKER FL-BRADFORD FL-UNION FL- 525 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD...UNION AND BAKER COUNTIES FOR STRONG THUNDERSTORM WINDS UNTIL 615 PM EDT... AT 525 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 21 MILES NORTH OF SANDERSON TO 11 MILES SOUTH OF RAIFORD...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF FARGO TO 10 MILES SOUTHEAST OF LAKE BUTLER...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANDERSON...RAIFORD... ELLERBEE AND GLEN ST. MARY THROUGH 615 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. ALSO HEAVY RAIN AND FREQUENT LIGHTNING WILL OCCUR. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
Local storm report, Jul 15, 5:33 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT THU JUL 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO HORTENSE 31.33N 81.96W
07/15/2004 BRANTLEY GA PUBLIC
TRUCKER REPORTED TORNADO FOLLOWED HIM DOWN US 301. CALLED
FROM HORTENSE TO WAYNE COUNTY EM.
&&
CARROLLSpecial weather statement, Jul 15, 5:34 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 534 PM EDT THU JUL 15 2004 GAZ149-163-152215- ATKINSON GA-CLINCH GA- 534 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH AND ATKINSON COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 615 PM EDT... AT 534 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM PEARSON TO 5 MILES EAST OF HOMERVILLE...OR ALONG A LINE EXTENDING FROM PEARSON TO 3 MILES SOUTHWEST OF ARGYLE...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PEARSON...HOMERVILLE AND COGDELL THROUGH 615 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO OCCUR. STAY INDOORS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
Special weather statement, Jul 15, 5:45 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 545 PM EDT THU JUL 15 2004 GAZ152-152230- BRANTLEY GA- 545 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 630 PM EDT... AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF RAYBON TO 10 MILES WEST OF NAHUNTA...OR ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF PATTERSON TO HOBOKEN...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAYBON AND NAHUNTA THROUGH 630 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO OCCUR. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
Local storm report, Jul 15, 5:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT THU JUL 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL NICHOLLS 31.52N 82.64W
07/15/2004 1.00 INCH COFFEE GA PUBLIC
QUARTER SIZE HAIL.
0530 PM HAIL WARESBORO 31.25N 82.47W
07/15/2004 0.88 INCH WARE GA EMERGENCY MNGR
NUMEROUS REPORTS OF NICKEL SIZE HAIL FROM PARTS OF THE
COUNTY. WINDS ESTIMATED 40 TO 50 MPH NEAR WARESBORO.
0532 PM TSTM WND DMG WARESBORO 31.25N 82.47W
07/15/2004 WARE GA PUBLIC
TREES DOWN ALONG HIGHWAY 122.
0535 PM TSTM WND DMG WAYCROSS 31.21N 82.36W
07/15/2004 WARE GA EMERGENCY MNGR
POWER POLE DOWN AND TREE DOWN ON CAR. ALSO DIME SIZE HAIL
AND ESTIMATED 60 MPH WINDS IN THE EMERSON PARK AREA.
REPORTED BY 911 CENTER.
0540 PM TSTM WND DMG WAYCROSS 31.21N 82.36W
07/15/2004 WARE GA PUBLIC
NUMEROUS TREES DOWN ALL OVER THE CITY. US-1 UNDERPASS IN
WAYCROSS FLOODED AND BLOCKED OFF.
&&
CARROLLSpecial weather statement, Jul 15, 5:52 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 552 PM EDT THU JUL 15 2004 FLZ024-025-032-152230- CLAY FL-DUVAL FL-NASSAU FL- 552 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU...CLAY AND DUVAL COUNTIES FOR STRONG THUNDERSTORM WINDS UNTIL 630 PM EDT... AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 20 MILES WEST OF CALLAHAN TO 23 MILES SOUTHWEST OF DOCTORS INLET...OR ALONG A LINE EXTENDING FROM 17 MILES WEST OF HILLIARD TO 13 MILES SOUTHEAST OF RAIFORD...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRYCEVILLE...NORMANDY... NASSAU VILLAGE-RATLIFF...JACKSONVILLE HEIGHTS...DOCTORS INLET AND CALLAHAN THROUGH 630 PM EDT. GUSTY WINDS OF UP TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO OCCUR. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 12:00 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 45 min |
| Jul 15, 12:46 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 44 min |
| Jul 15, 1:45 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Wayne | 45 min |
| Jul 15, 2:10 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 50 min |
| Jul 15, 2:13 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 47 min |
| Jul 15, 2:23 PM EDT | Severe Thunderstorm Warning | JAX | Bacon | 52 min |
| Jul 15, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 49 min |
| Jul 15, 2:50 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 40 min |
| Jul 15, 3:02 PM EDT | Severe Thunderstorm Warning | JAX | Pierce | 43 min |
| Jul 15, 3:06 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 39 min |
| Jul 15, 3:09 PM EDT | Tornado Warning | JAX | Pierce, Ware | 51 min |
| Jul 15, 3:32 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 43 min |
| Jul 15, 3:42 PM EDT | Tornado Warning | JAX | Wayne | 33 min |
| Jul 15, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 48 min |
| Jul 15, 4:00 PM EDT | Tornado Warning | JAX | Ware | 45 min |
| Jul 15, 4:14 PM EDT | Severe Thunderstorm Warning | JAX | Jeff Davis | 46 min |
| Jul 15, 4:20 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 40 min |
| Jul 15, 4:21 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 39 min |
| Jul 15, 4:36 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 39 min |
| Jul 15, 4:48 PM EDT | Tornado Warning | JAX | Bacon | 57 min |
| Jul 15, 4:52 PM EDT | Tornado Warning | JAX | Coffee | 8 min |
| Jul 15, 4:53 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 37 min |
| Jul 15, 5:15 PM EDT | Tornado Warning | JAX | Ware | 30 min |
| Jul 15, 5:19 PM EDT | Severe Thunderstorm Warning | JAX | Pierce | 41 min |
| Jul 15, 5:20 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 40 min |
| Jul 15, 5:28 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 47 min |
| Jul 15, 6:03 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 42 min |
| Jul 15, 6:06 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 54 min |
| Jul 15, 6:26 PM EDT | Tornado Warning | JAX | Glynn | 34 min |
| Jul 15, 10:38 AM EDT | Severe Thunderstorm Warning | JAX | Nassau | 52 min |
| Jul 15, 11:20 AM EDT | Severe Thunderstorm Warning | JAX | Columbia | 40 min |
| Jul 15, 11:23 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton | 52 min |
| Jul 15, 11:37 AM EDT | Special Marine Warning | JAX | 53 min | |
| Jul 15, 1:02 PM EDT | Special Marine Warning | JAX | 58 min | |
| Jul 15, 1:15 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 45 min |
| Jul 15, 1:31 PM EDT | Special Marine Warning | JAX | 59 min | |
| Jul 15, 1:47 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 43 min |
| Jul 15, 3:32 PM EDT | Special Marine Warning | JAX | 118 min | |
| Jul 15, 4:13 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 47 min |
| Jul 15, 6:10 PM EDT | Tornado Warning | JAX | Nassau | 35 min |
| Jul 15, 6:29 PM EDT | Special Marine Warning | JAX | 61 min | |
| Jul 15, 6:52 PM EDT | Tornado Warning | JAX | Duval | 38 min |
| Jul 15, 6:59 PM EDT | Special Marine Warning | JAX | 91 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2004Severe Thunderstorm Warnings in Florida, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.